# SDR CALA2011022800112

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 3,200 hours, 310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P7874901
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2R INOP.  RELAMPED; OPS CHECKS GOOD; OK FOR SERVICE.
